Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 173, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 20, 2017, 8:21 PM CDT for Mobile County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 8:21 PM CDT (01:21 UTC)
- Expired
- May 20, 2017, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 21 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3071 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
494
WUUS54 KMOB 210121
SVRMOB
ALC097-210200-
/O.NEW.KMOB.SV.W.0173.170521T0121Z-170521T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
821 PM CDT SAT MAY 20 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Mobile County in southwestern Alabama...
* Until 900 PM CDT
* At 820 PM CDT, a severe thunderstorm was located near Tillmans
Corner, moving northeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
Saraland, Theodore, Chickasaw, Satsuma, northeastern Grand Bay, I65
And I165, Mobile Regional Airport, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3047 8834 3070 8836 3095 8791 3092 8796
3088 8793 3088 8798 3087 8793 3081 8794
3077 8802 3078 8799 3078 8796 3077 8796
3077 8795 3073 8801 3072 8801 3075 8796
3046 8802
TIME...MOT...LOC 0120Z 233DEG 14KT 3060 8823
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
585
WWUS54 KMOB 210201
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
901 PM CDT SAT MAY 20 2017
ALC097-210210-
/O.EXP.KMOB.SV.W.0173.000000T0000Z-170521T0200Z/
Mobile AL-
901 PM CDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mobile.
Additional statements will be issued as conditions warrant.
LAT...LON 3047 8834 3070 8836 3095 8791 3092 8796
3088 8793 3088 8798 3087 8793 3081 8794
3077 8802 3078 8799 3078 8796 3077 8796
3077 8795 3073 8801 3072 8801 3075 8796
3046 8802
TIME...MOT...LOC 0200Z 233DEG 14KT 3069 8809
$$
ButtsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:26 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, May 20, 4:26 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Mobile AL 426 PM CDT Sat May 20 2017 .NEAR TERM /Now Through Sunday/...Complicated weather pattern with periods of rain, heavy at times, possible but timing and location of heavier rainfall is difficult to pinpoint. Scattered showers and a few thunderstorms have been streaming northwest across the area today, and this general trend will continue tonight and into Sunday. PWAT's generally around 2 inches through the near term, so showers and storms likely to be efficient rain producers. Nearly all of the Hi-Res models (ARW's HRRR, 3KM NAM) indicate this scattered activity to continue into early this evening, then a larger more organized convective system move east into and across most of the forecast area mid evening through the overnight hours. With this some locally heavy rainfall will be possible overnight, but believe that a fairly progressive movement of the complex across our area will preclude the necessity of a Flash Flood Watch (FFA) for tonight. Local FFG indicates 1" hour and 5" three hour total for Flash Flooding, and for now we don't anticipate exceeding those amounts tonight, at least over a large area. However, some nuisance flooding of urban and/or poor drainage areas could be possible in locations where heavier rainbands may set up. Will have to monitor later data for the possibility of a FFA late tonight or tomorrow, perhaps even into the early part of next week. All of the Hi-Res models indicated above indicate that an outflow boundary associated with tonights convection may well move offshore and push greater chances for additional pcpn tomorrow offshore (or at least limit it to coastal and southeastern portions of the forecast area). If this occurs, pcpn coverage (and rainfall-QPF totals) could possibly be much lower over interior sections of the forecast area on Sunday than current forecast indicates. We will have to monitor for this potential. This uncertainty with regard to rainfall potential on Sunday, combined with the expected progressive movement of the system tonight mentioned above, gives further justification for holding off on the FFA at this time. Only a marginal risk of severe storms expected. Enough instability this afternoon (MLCAPE up to 2500 J/KG), but lacking in forcing with Bulk Shear generally no more than about 25 KNOTS and Wet Bulb Zero heights between 10-13 KFT. Breezy onshore southeast to south flow will continue to create a High Risk of rip currents along area Gulf Beaches. Low temperatures tonight mainly in the lower 70s. High temperatures on Sunday mainly in the lower 80s, but could be a few degrees cooler or warmer, depending on the precipitation coverage. 12/DS .SHORT TERM /Sunday night Through Tuesday night/...Rain continues to be the main story during the short term. The region remains between a broad upper level ridge east of the area and a broad upper level trough well off to our northwest. This upper level pattern remains relatively zonal through the short term. At the surface, the southwesterly to westerly winds will keep the doors wide open for increasing moisture as PWATs surge to 2+" at times in the short term period. Abundant moisture in combination with a stalled frontal boundary across the northern Gulf Coast and several upper level disturbances that move through the region in the short term, will result in widespread showers and storms. The best coverage of showers and storms appears to be overnight Monday into Tuesday as a shortwave quickly shifts east through the area. Uncertainty still exists with the exact timing, but heavy rain will be possible. Some storms will be capable of producing frequent lightning, heavy rain and gusty winds. Widespread severe weather is not anticipated. Additional rainfall amounts will range from nearly 2" inland to 3" across the southern portion of the area with locally higher amounts possible. This will likely result in minor flooding problems across the area and will need to be monitored closely. On Monday, temperatures may rebound into the mid to low 80s across the area if we see a break in the rain during the morning and early afternoon. Temperatures on Tuesday will struggle to reach 80 due to cloud cover and widespread rain across the region. Overnight temperatures will fall into the 60s inland each night with temperatures closer to 70 along the coastline. 07/MB .LONG TERM /Wednesday Through Saturday/...The broad upper level trough to the northwest of the region during the short term will dig south early in the long term then sweep across the area and up the northern seaboard late in the week. Another frontal passage is expected mid week, which will keep rain chances high through much of the day Wednesday before tapering off from west to east overnight. Scattered showers and storms will persist on Wednesday ahead of the next frontal passage. Some storms may produce frequent lightning, heavy rain and gusty winds. Widespread severe weather is not anticipated. In the wake of the front, cooler and drier air filters back into the region beginning Wednesday night. Overnight temperatures will fall into the 50s on both Thursday and Friday. Daytime temperatures will rebound behind the front as we approach the weekend. 07/MB && .MARINE...A surface ridge stretching west over the northern Gulf coast will weaken through the remainder of the weekend, but remain intact over area coastal waters into the early part of next week. A frontal boundary will drift south down toward the coast by late Monday into Tuesday, but likely remain just north of the marine area. A moderate onshore flow will continue through early Sunday and then gradually weaken late in the day into Sunday night. The front along the coast may move just offshore by Wednesday, bringing a moderate offshore flow for the latter half of the coming week. 12/DS && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 83 68 84 / 80 80 60 60 Pensacola 73 81 70 83 / 80 80 70 60 Destin 75 80 73 84 / 70 80 70 60 Evergreen 71 83 68 84 / 80 70 60 60 Waynesboro 70 80 66 83 / 70 80 40 50 Camden 70 81 67 82 / 80 70 60 40 Crestview 72 83 68 85 / 80 80 70 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through Sunday evening for ALZ265-266. FL...High Rip Current Risk through Sunday evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 20, 11:44 AM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 1144 AM CDT Sat May 20 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211645- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 1144 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms are expected across the region this afternoon and tonight. A few storms may become strong to severe this afternoon into this evening with damaging winds and small hail possible. The overall severe threat is low. Nuisance flooding is possible tonight, especially in those areas that see numerous storms. Moderate onshore winds and long period swell will combine to create a high risk of rip currents on area beaches through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to numerous showers and thunderstorms are expected to continue across the area Sunday through Wednesday. Strong to possibly severe storms are again possible Sunday into Sunday night, with strong to damaging winds the primary threat. Small hail is also possible. With an extended period of rain lasting through Wednesday, an increasing possibility of nuisance flooding exists. Moderate onshore winds and long period swell will combine to create a high risk of rip currents on area beaches through Sunday. At least a moderate risk of rip currents will likely continue into mid week. .SPOTTER INFORMATION STATEMENT... GMZ630>635-650-655-670-675-211645- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 1144 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight Small craft should exercise caution this afternoon and tonight, as moderate winds will frequently approach the 15 to 20 knot range. Choppy conditions on area bays and protected waters, seas offshore up to 4 or 5 feet. Winds and seas higher near the showers and storms. These conditions could be hazardous for small craft. .DAYS TWO THROUGH SEVEN...Sunday through Friday A moderate flow continues over the marine area through Sunday, then subsides slightly through midweek, before increasing again late in the week. Conditions occasionally hazardous for small craft through Sunday.
In the hours before
Special weather statement, May 20, 6:27 PM CDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Mobile AL 627 PM CDT SAT MAY 20 2017 ALZ261>264-210015- Baldwin Central AL-Baldwin Inland AL-Mobile Central AL- Mobile Inland AL- 627 PM CDT SAT MAY 20 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES UNTIL 715 PM CDT... At 627 PM CDT, the strong thunderstorm was located over Prichard, moving north at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw, Satsuma, Creola, Axis, I65 And I165 and I65 And AL 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3098 8819 3095 8789 3066 8799 3065 8814 TIME...MOT...LOC 2327Z 183DEG 12KT 3071 8807
Special weather statement, May 20, 7:19 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
719 PM CDT SAT MAY 20 2017
ALZ261>263-210100-
Baldwin Inland AL-Mobile Central AL-Mobile Inland AL-
719 PM CDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MOBILE AND NORTHWESTERN BALDWIN COUNTIES UNTIL 800 PM
CDT...
At 719 PM CDT, the strong thunderstorm was located over Saraland,
moving northeast at 15 mph.
Wind gusts up to 50 mph, numerous cloud to ground lightning strikes
and very heavy rain will be possible with this storm.
Locations impacted include...
Prichard, Saraland, Chickasaw, Satsuma, Creola, Chunchula, Stockton,
Axis, I65 And I165, I65 And AL 158 and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3071 8818 3107 8823 3106 8781 3079 8795
3079 8796 3078 8797 3079 8799 3077 8799
3076 8798 3074 8798 3074 8800 3072 8800
3073 8799 3071 8799 3075 8797 3074 8796
3072 8797 3070 8795
TIME...MOT...LOC 0019Z 240DEG 11KT 3084 8808Special weather statement, May 20, 7:46 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Mobile AL 746 PM CDT SAT MAY 20 2017 ALZ261-263-210130- Mobile Central AL-Mobile Inland AL- 746 PM CDT SAT MAY 20 2017 ...STRONG THUNDERSTORMs WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MOBILE COUNTY UNTIL 830 PM CDT... At 744 PM CDT, strong thunderstorm was located from near Gulfcrest to Wilmer to Tanner Williams, moving east at 10 mph. Winds in excess of 40 mph, frequent cloud to ground lightning strikes and very heavy rain will be possible with these storms. Locations impacted include... Gulfcrest, Semmes, Tanner Williams, Mobile Regional Airport and Wilmer. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3062 8841 3105 8843 3107 8823 3061 8818 TIME...MOT...LOC 0044Z 253DEG 6KT 3085 8834
Special weather statement, May 20, 8:09 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
809 PM CDT SAT MAY 20 2017
ALZ261-263>266-FLZ201-202-MSZ079-210200-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
Escambia Coastal FL-George MS-
809 PM CDT SAT MAY 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE...SOUTHERN BALDWIN...SOUTH CENTRAL ESCAMBIA
AND SOUTHEASTERN GEORGE COUNTIES UNTIL 900 PM CDT...
At 807 PM CDT, the strong thunderstorms were located along a line
extending from 7 miles east of Big Point to Chickasaw to near
Stockton,and moving south at 35 mph.
Wind gusts up to 50 mph, frequent lightning and very heavy rain will
be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Pensacola, Prichard, Daphne,
Tillmans Corner, Fairhope, Saraland, Gonzalez, Foley, Theodore,
Chickasaw, Spanish Fort, Robertsdale, Point Clear, Loxley, Lillian,
Stapleton, Summerdale and Silverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3055 8841 3074 8841 3074 8846 3091 8845
3081 8798 3079 8799 3080 8793 3066 8727
3064 8724 3063 8726 3063 8724 3062 8726
3060 8725 3034 8739
TIME...MOT...LOC 0107Z 020DEG 30KT 3062 8837 3079 8806 3105 8784Local storm report, May 20, 8:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
811 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD SARALAND 30.82N 88.07W
05/20/2017 MOBILE AL EMERGENCY MNGR
STREET FLOODING IN SARALAND, AL. POLICE HAVE BLOCKED OFF
SOME LOCAL ROADS.
&&
DJOHNSONSpecial weather statement, May 20, 8:12 PM CDT, 9 minutes before
Special Weather Statement National Weather Service Mobile AL 812 PM CDT SAT MAY 20 2017 ALZ052-053-055-056-059-261-262-264-FLZ201-203-210200- Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Conecuh AL- Escambia AL-Washington AL-Mobile Inland AL-Escambia Inland FL- Santa Rosa Inland FL- 812 PM CDT SAT MAY 20 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHWESTERN MONROE...NORTHEASTERN MOBILE...NORTHERN BALDWIN...SOUTHEASTERN WASHINGTON...SOUTH CENTRAL CLARKE...WESTERN ESCAMBIA...SOUTHWESTERN CONECUH...NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 900 PM CDT... At 812 PM CDT, the strong thunderstorms were located along a line extending from 8 miles northeast of Bay Minette to near I65 And CR 1 to near I65 And AL 113,and moving east at 85 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Bay Minette, Atmore, Satsuma, Citronelle, Creola, Century, Flomaton, Chunchula, Stockton, McCullough, Gulfcrest, Axis, Uriah, Molino, Calvert, Mount Vernon, Repton, Bratt, I65 And CR 1 and I65 And AL 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3086 8821 3117 8833 3145 8721 3066 8725 TIME...MOT...LOC 0112Z 255DEG 76KT 3099 8769 3106 8752 3120 8736
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:06 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| May 20, 7:19 PM CDT | Special Weather Statement | MOB | Mobile | 41 min |
| May 20, 7:38 PM CDT | Flash Flood Warning | MOB | Mobile | 6 hr |
| May 20, 7:46 PM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| May 20, 8:09 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 51 min |
| May 20, 8:12 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| May 20, 8:17 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 20, 8:25 PM CDT | Flash Flood Warning | MOB | Mobile | 6 hr |
| May 20, 8:56 PM CDT | Flash Flood Watch | MOB | Baldwin, Escambia, Mobile | 7 hr |
| May 20, 9:02 PM CDT | Flash Flood Warning | MOB | Baldwin, Escambia | 6 hr |
| May 20, 9:07 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 53 min |
| May 20, 9:23 PM CDT | Special Marine Warning | MOB | 52 min | |
| May 20, 9:26 PM CDT | Special Marine Warning | MOB | 2 hr | |
| May 20, 10:21 PM CDT | Areal Flood Advisory | MOB | Baldwin, Conecuh, Covington, Escambia | 3 hr |
| May 20, 10:25 PM CDT | Special Weather Statement | MOB | Covington | 65 min |
| May 20, 10:34 PM CDT | Special Marine Warning | MOB | 116 min | |
| May 20, 10:58 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| May 20, 11:14 PM CDT | Areal Flood Advisory | MOB | Covington, Crenshaw | 3 hr |
| May 20, 11:40 PM CDT | Special Marine Warning | MOB | 2 hr | |
| May 20, 11:59 PM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 12 hr |
| May 21, 12:18 AM CDT | Special Marine Warning | MOB | 57 min | |
| May 21, 1:30 AM CDT | Areal Flood Warning | MOB | Mobile | 12 hr |
| May 21, 1:55 AM CDT | Special Marine Warning | MOB | 95 min | |
| May 21, 3:21 PM CDT | Flash Flood Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 47 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.